Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Symptoms: .Numbness/tingling in cheeks, chin, lower lip - both sides of face - going on for four months - started out on and off - been almost constant past 3 week - no pain -face moves normally. Cough Going on for 2 weeks Coughing fits off and on Little coughs here and there No wheezing Pediatrician says lungs sound fine Mild chest pain .Headache Sharp pain usually in back of head Don’t really remember when it started Off and on .swollen lymph nodes (I think?) in neck and under chin .Pain in left calf Off and on Don’t really remember when it started. Weight loss - no appetite. But I'm a very picky eater and I don't eat school food - not trying to lose weight .Difficulty sleeping - falling asleep -staying asleep .Fatigue -tired fast while standing and walking Possible factors? .Lots of anxiety School health .Recent medicine changes .extreme fear of the dark Sleeping with lights on Sleeping with movie on (just to listen to) .multiple medications .depression .mood disorder .ADHA .Extremely aware of everything that feels wrong in my body .Yesterday I found out I had strep throat (no fever) Medications: Lithium Prazosin Lamictal Gabapentin Medication history: Medications I’ve been taken off of a week and a half ago: Seroquel, Trazodone, Ritalin Lithium dosage was reduced I’ve been on Lithium, Prazosin, and Lamictal for around two years. Gabapentin was just added. Lithium levels have been checked multiple times; most recently 5 days ago. Each time I was told that my Lithium levels were normal, but they decreased the dosage so I’m not sure if that was just in case the Lithium was the problem or if there was a change in my Lithium levels from two weeks before that. Nobody really told my much about the change in my meds. What I understand of what my doctor has told me: They think that the facial numbness is caused by my medications (concerned with the Seroquel and Lithium) and anxiety. Sleep problems are probably related to my psychological issues. Anything neurological has been ruled out by a neurologist. They drew blood and I know they checked vitamin b12 and iron levels. I have no idea what else they tested when they drew blood. My main concerns and what I’m looking for: My main concerns are the symptoms that haven’t been addressed, because I haven’t brought it up, and that there facial numbness that came out of nowhere. I haven’t brought up the headache, leg pain, cough, and chest pain mostly because I’ve been to the doctor a lot recently concerning the facial numbness and I feel like it’s starting to seem like I’m trying to find something wrong with me. When I was complaining of a sore throat she tested my for strep throat and was care less; the swab thing didn't even touch the back of my throat. Few days later I went to urgent care and they do it right and I did of strep throat. Kind of feeling like I'm not being taken seriously because I'm young. Doctors noticed the swollen lymph nodes, but I got strep throat so that might be why. I am concerned mostly about the things I haven’t mentioned and I wanted to know if I should be concerned about those problems. If so, what should I ask my doctor? When should I go see a doctor? What do you think could be wrong if anything is wrong? I really just need to what to do and if I should do something. And do you have any idea how long it will take for the numbness/tingling in my cheeks, jaw, chin, and lower lip to go away if it is my meds that were causing it? I’m a trumpet player and it is difficult to play when my face feels numbish. I also want to know about numb chin syndrome.

1 Doctor Answered
Symptoms:
.Numbness/tingling in cheeks, chin, lower lip
-...
Chill!!! Stay away from everything for a week.Just do warm water gargles,for strengthening of cheek and face muscle Drink milk and turmeric for cough.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.